On a Taylor-Couette Type Bifurcation for the Stationary Nonlinear Boltzmann Equation
Artikel i vetenskaplig tidskrift, 2006

This paper studies the stationary nonlinear Boltzmann equation for hard forces, in a Taylor-Couette setting between two coaxial, rotating cylinders with given indata of Maxwellian type on the cylinders. A priori L q -estimates are obtained, and used to prove a Taylor type bifurcation with isolated solutions and a hydrodynamic limit control, based on asymptotic expansions together with a rest term correction. The positivity of such solutions is also considered

Couette problem

Stationary Boltzmann equation

Taylor-Couette bifurcation

Positive solutions

82D05

Författare

Leif Arkeryd

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

A. Nouri

CMI Centre de Mathematiques et Informatique

Journal of Statistical Physics

0022-4715 (ISSN) 1572-9613 (eISSN)

Vol. 124 2-4 401-443

Ämneskategorier

Matematik

DOI

10.1007/s10955-005-8008-8